# SDR IPXA2021071071495

- Difficulty date: July 10, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 27,847 hours, 18,955 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 158N4001
- Condition: Delaminated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3RIH I/B LOWER HORIZONTAL STAB JUST AFT OF THE AUX SPAR HAS A DENT/ DELAMINATIONREPAIRED PANEL IAW B757 SRM 51-70-10, PROCEDURE 4, 250 DEG F CURE
